Itchy Skin And Bumps After Using KB Injection For 3 Months?

Illustration of Itchy Skin And Bumps After Using KB Injection For 3 Months?
Illustration: Itchy Skin And Bumps After Using KB Injection For 3 Months? Bing

Good afternoon,,rnI want to ask,,how do I change family planning, yes, at first I injected 3 months of birth control, now I want to switch to birth control pills because at the end of this during the injection my skin became itchy ” which caused the wound to widen,, had stopped taking any birth control, my skin never itch” u0026amp; completely healed,, right after my period I injected KB again u0026amp; itch” my skin reappeared until it looked like a burn So, at first it was like a bump, then gradually it got wider u0026amp; disgusting,,rnCan I switch to birth control pills to avoid itching” from birth control injections?

1 Answer:

Hi Sawitri,


Thank you for asking HealthReplies.com.

Hormonal modifications that occur due to the use of 3-month injections can cause skin irritation and inflammation more easily. This condition can make it easier for you to experience itching and hives. In addition, many users of 3-month injections of birth control have other skin problems, such as acne, dull, oily skin, and black spots. In addition to the effects of hormonal changes, the itching and bumps on the skin that you experience can also occur due to a hypersensitivity (allergic) reaction to the components of the injectable birth control. Therefore, it is necessary to first clarify exactly which one is causing your complaint.


If it is true that your condition is caused by a hypersensitivity reaction to the components of the 3-month injection of birth control, then it is not impossible that your complaints will recur when you switch to birth control pills. Because, basically, both birth control pills and injectable contraceptives both contain an active composition of synthetic hormones, although the levels and types are different. You also need to know, because of the content, both birth control pills and injectable birth control cannot be used carelessly without the supervision of a doctor.


It's best if you check with your doctor first to be evaluated what might be the cause of your previous complaint. In addition to side effects or allergies due to the use of injectable contraceptives, itching and rashes on the skin may also occur due to insect bites, allergies to other substances, contact dermatitis, bacterial, fungal, viral, stress, excessive pressure, and so on. Furthermore, it will also be evaluated what type of contraception is most suitable for you to use. The choice of this type of contraception will be adjusted not only based on the skin problems you previously suffered, but also based on your age, body posture, medical history, and plans to get pregnant again in the future.


Meanwhile, in order to deal with itching and bumps on your skin, you can follow these tips first:

Use salicyl powder or calamine lotion first on itchy skin
Take a shower diligently 2 times a day
Wear clothes that are soft, not tight, and absorb sweat
Avoid excessive scratching of itchy skin
Avoid exposure to allergens
Avoid exchanging clothes or towels with other people
Don't stress too much

Hope it helps ya..

dr. Nadia Nurotul Fuadah

: by

Related Question

The Cause Of Watery Rashes That Feels Itchy Accompanied By Fever And Colds In Children 2 Years Who Have Had Chicken Pox

The Cause Of Watery Rashes That Feels Itchy Accompanied By Fever And Colds In Children 2 Years Who Have Had Chicken Pox

(2 years ago)

Doc, I want to ask. My 20-month-old child starts to run away from his body like a chickenpox rash, even though my child has already had chicken pox before. Then he added the body h...

Are There Any Tools To Detect The Severity Of IBS (Inflammatory Bowel Syndrome)?

Are There Any Tools To Detect The Severity Of IBS (Inflammatory Bowel Syndrome)?

(1 year ago)

I was diagnosed with IBS (Inflammatory Bowel Syndrome) 2 years ago. The question is, is there a tool to detect the severity of IBS besides colonoscopy? And whether this disease can...

Pain And Fever After Plaster Cast?

Pain And Fever After Plaster Cast?

(1 year ago)

Doctor, I experienced a fracture in the left knee due to a motorcycle accident which was then casted from the upper thigh to the sole of the foot. In 1-3 days after the cast is ins...

Leave a Reply

Your email address will not be published. Required fields are marked *